# SDR FDEA201101240343

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 650, S21R / 22R, DOES NOT MEET CURRENT SRM RQUIREMENTS.  REMOVED EXISTING DOUBLER, STA 650, S21R- 22R, IAW SRM 51-40-02.   INSTALLED REPAIR DOUBLER STA 650, B/T S21R- 22R, IAW SRM 53-00-01 FIG 201R,NR16.  THIS IS A CAT "B" REPAIR WITH AN INSP THRESHOLD OF 16,000 F.C.'S STARTING FROM TIME OF REPAIR IAW SRM 53-00-01, FIG 201.  REPAIR NR16 NOTES I & J & TABLE VPG 206.  MAJOR REPAIR.
